T Nation

PCT & Low Libido


#1

Hey everyone,

I seem to always be coming here with problems.

So on January 1, 2017 I took my final shot to end a 16 weeks 600mg Sustanon and 500mg EQ cycle, cutting EQ at week 14.

Throughout the cycle, I had trouble with my Adex dosing, and dropped it in week 13 due to crashed levels on a blood report.

About 7-10 days after my last shot, I started to notice a little more difficult maintaining an erection - without Viagra anyway which I’ve been prescribed for for psychological dysfunction. 21 days after cycle, I started a cycle of Clomid for PCT

Days 1-2 @ 100mg
Days 3-15 @ 50mg
Days 16-21 @ 25mg

I felt my libido dropped off even further once I started clomid. At the beginning, Viagra was covering the issue as I thought it was just low T in coming off. But now, it’s a hit or miss wih Viagra and I feel DEAD. I’ve been off clomid around a week.

My question is, is this erectile dysfunction and low libido due to a drop in Testosterone levels? Or is it high or low estrogen? I have gotten blood but generally receive them 10-14 days after - which is a neusense. I’ve also read all over these forums that Clomid could be the direct cause of my issues? If so, how long will this take to wear off?

Is there anything anyone would recommend? I’m pretty stressed out. I’ve done 2 cycles in the past of the same length and never had any issues coming off, my first cycle 10 weeks Test only using NO PCT and my second Sustanon 250 using Nolvadez for 3 weeks. Tbh my sex drive actually improved after my second cycle due to poor estrogen management during.

Thanks


#2

Also I forgot to add, my first sustanon only cycle was 16 weeks as well as 750mg. Different source - this cycle was pharma grade so it’s likely was much stronger